# SDR AALA202305254903

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 28,031 hours, 11,171 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY INTERIOR DOOR HANDLE COMES OFF. SECURED FORWARD LAVATORY DOOR INTERIOR HANDLE.
